MathSciNet Relay Station
MathSciNet bibliographic data
MR2331255 60F05 (62G10)
Bentkus, Vidmantas; Jing, Bing-Yi; Shao, Qi-Man; Zhou, Wang Limiting distributions of the non-central $t$-statistic and their applications to the power of $t$-tests under non-normality. Bernoulli 13 (2007), no. 2, 346–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement